# SDR SWAA2025052975072

- Difficulty date: May 26, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N8892S
- Make and model: Boeing 737-8
- Aircraft serial: 68047
- Aircraft time: 6,176 hours, 3,375 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 AFT FA FLASHLIGHT WILL NOT TEST.
